# SDR 97ZZZX2076

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6160X
- Make and model: Cessna 310R
- Aircraft serial: 310R1305
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Required Lube
- Location: Lt Mlg Downlock
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

MKC - AIRCRAFT NOT SHOWING LEFT GEAR DOWN AND LOCK LIGHT.  CLEANED AND LUBED DOWNLOCK SWITCH.  OPS CHECKED GOOD.
